# SDR SWAA2019123140082

- Difficulty date: December 31, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 18,951 hours, 8,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN OVERHEAD EXIT SIGN MISSING AFT PLASTIC PLATE.      INSTALLED THE LENS IAW AMM.
